LiU Electronic Press
Full-text not available in DiVA
Author:
Szalas, Andrzej (University of Warsaw)
Title:
Axiomatizing Fixpoint Logics
Publication type:
Article in journal (Refereed)
Language:
English
Publisher: Elsevier
Status:
Published
In:
Information Processing Letters(ISSN 0020-0190)(EISSN 1872-6119)
Volume:
41
Issue:
4
Pages:
175-180
Year of publ.:
1992
URI:
urn:nbn:se:liu:diva-74976
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74976
Subject category:
Engineering and Technology
Keywords(en) :
Formal semantics; programming calculi; logics of programs
Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-22
Statistics:
11 hits